Return to results
Conference Proceedings (1994), Extreme Value Theory and Applications, Journal of Research of the National Institute of Standards and Technology, 99 (4), pp. 539-542

On the convergence of the number of exceedances of nonstationary normal sequences

Kratz Marie , Hüsler Jürg

We analyze the rate of convergence of the number of exceedances of normal sequences to the Poisson limit and extend the result to the nonstationary case by using the Stein-Chen method. In addition, we consider the cases of exceedances of a constant level as well as of a particular nonconstant level.

KRATZ, M. and HÜSLER, J. (1994). On the convergence of the number of exceedances of nonstationary normal sequences. In: Extreme Value Theory and Applications. Gaithersburg: Journal of Research of the National Institute of Standards and Technology, pp. 539-542.

Keywords : #AMS-classification-extreme-value-theory